Reviewed by PISSED OFF Sensodyne User on .
I just had the worst week of my life! I started using sensodyne toothpaste about two weeks ago. This past week I expierenced severe diziness, lightheadness, blurred vision, ANXIETY like hell, and numbness in face like i had been given novicane and numbness in hands. I was seen by two urgent care doctors and then finally went to ER. I had CT scan of my head EKG Blood test all completed to make sure there wasnt something serious. All test came back ok so I looked from my diet to cosmetics and was trying to figure out what i was doing different. I stopped using Sensodyne and symptoms cleared within two days. I never would thought toothpaste could have done this but got to this site and saw that it can. I am posting so someone else that may expierence something like this can see this toothpaste can cause this. I felt mentally unstable and abnormal. There is something in this product that didnt settle well with me and most probably causing harm to the ones using it and not seeing any side effects. I am going to back to my safe Crest!I